# SDR AWXA200400092

- Difficulty date: January 4, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON FUSELAGE SKIN BETWEEN STR 27 LT AND STR 27 RT, BL 0.  MAINTENANCE TRIMMED OUT DAMAGED SECTION OF SKIN BETWEEN BS 747 AND BS 767, BL 0; FABRICATED A FILLER AND REPAIR PLATE; INSTALLED REPAIR PARTS IAW AWA ER 03-5331-04017-ES1.
